# SDR SWAA2020042032488

- Difficulty date: March 15, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STAB HAS CRACKS ON RIB ASSY 4 (STAB STA 120.30) STIFFENER 2; 3; AND 4. / REPAIRED LH STAB RIB ASSY 4 (STAB STA 120.30) STIFFENER 2;3 AND 4 IAW SRM 55-10-09-2R-4 SRM 55-10-09-2R-5.
